# SDR CCJA201809105009

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N414WJ
- Make and model: Cessna 414A
- Aircraft serial: 414A0477
- Aircraft time: 3,452 hours
- Engine: Cont TSIO520NB
- Engine time: 5,450 hours
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 10581AP020
- Part serial: L07009
- Condition: Spalled
- Location: Rt Engine
- Part time: 651 hours
- Component: Engine, Cont
- Component part number: TSIO520NB
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS SPALLED CAMSHAFT.
